# SDR 06FDEA2414

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,691 hours, 23,761 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

RECEIVED LEVEL 3 CARGO FIRE AFT ALERT.  RAN QRH AND FIRED AGENT BOTTLE.  PROCEEDED TO NEAREST AIRPORT ABQ.  ON DECENT FIRED 2ND AGENT BOTTLE AS PRECAUTION. INST SERVICEABLE FIRE BOTTLE NR 2 POS PER MM 26-22-01-4. INSTALLED SERVICEABLE FIRE BOTTLE NR 1 POS IN REF MD10-10 MM 26-22-01-4. ALL 3 VIA RTS CHECKS GOOD.  ACCOMPLISHED LOWER CARGO SMOKE DET TEST. MM 26-14-01-5 CHECK NORMAL.   R/R MSC MM 31-42-01-4 RTS CHECKS GOOD. REF.31-42-01-5. PER MOCC REQUEST VERIFIED   WIRING IN BULK CARGO AREA DETECTORS A2-44 & A2-45 TO MSC, POWER, & GND. ALL CHK'S NORMAL REF WDM 26-14-01 R/R ALL LOWER CENTER & AFT CARGO COMP FIRE DETECTORS. OP'S CK GOOD. PER MM 26-14-01-4.
